Skip to content
Naija & The News Tuesday, 27 October 2026
Explained

Katsina Students Hospitalised After Bilharzia Treatment

Students of Government Science Secondary School in Katsina State were hospitalised after reacting to Bilharzia treatment drugs. The students developed symptoms including vomiting and dizziness. Have you or someone you know had a bad reaction to medication?

Illustration: AI-generated editorial image, not a photograph of the event.

This story is based on reporting by Channels Television, written in our own words and checked against that report before publishing. Spotted an error? Report it.

Get the day's top stories on WhatsApp
A short round-up, morning and evening. Free. Leave any time.
Join our Channel

Related stories

More from Explained

See all ›
BUA Founder on Imported Goods7 hours ago · Source: PunchMTN Explains Why Nigerians' Data Finishes Fast7 hours ago · Source: PunchNaira Depreciates Against US Dollar9 hours ago · Source: Legit.ngSoldiers Kill Eight Terrorists18 hours ago · Source: Punch
WhatsApp Channel

Get the day's top stories on WhatsApp

A short round-up, morning and evening. Free, and easy to leave.

The Morning Brief

Nigeria's news in five minutes, in your inbox. Launching soon: join the list to be first.

Free. Unsubscribe any time. See our Privacy Policy.